Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 12, NWS La Crosse, WI

June 4, 2019Dodge County, Olmsted County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 4, 2019, 5:23 PM CDT for Dodge County, Olmsted County, Minnesota. It was in force for 52 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2019, 5:23 PM CDT (22:23 UTC)
Expired
Jun 4, 2019, 6:15 PM CDT
In force
52 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Tornado
Possible
Hail
2.75 in
Wind
60.0 mph

Counties Dodge County, MN, Olmsted County, MN

The radar

The Minneapolis radar (KMPX), 114 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 5:25 PM CDTHAIL 0.52 W Kasson, MN
Jun 4, 5:35 PM CDTTSTM WND GST 69Dodge Center, MN
Jun 4, 5:48 PM CDTTORNADO3 Sw Rochester, MNNWS STORM SURVEY CONFIRMED AN EF-1 TORNADO OCCURRED IN SW ROCHESTER, MN BETWEEN 548 AND 552 PM CDT. NUMEROUS MATURE TREES WERE DAMAGED AND ONE HOME SUSTAINED SIGNIFICANT DAMAGE, WITH THE ROOF LIFTED FROM IT.
Jun 4, 5:55 PM CDTTSTM WND GST 542 Ssw Rochester, MN.
Jun 4, 5:55 PM CDTTSTM WND GST 542 Ssw Rochester, MN
Jun 4, 5:55 PM CDTTSTM WND GST 544 Sw Rochester, MN
Jun 4, 5:55 PM CDTTSTM WND GST 562 Nw Rochester, MN.
Jun 4, 5:55 PM CDTTSTM WND GST 562 Nw Rochester, MN
Jun 4, 5:56 PM CDTTSTM WND GST 602 S Oronoco, MN
Jun 4, 5:57 PM CDTTSTM WND GST 60Rochester, MNAT APACHE MALL
Jun 4, 5:57 PM CDTTSTM WND GST 60Rochester, MNAT APACHE MALL.
Jun 4, 5:59 PM CDTTSTM WND GST 60Rochester Airport, MN
Jun 4, 6:01 PM CDTTSTM WND GST 64Rochester Airport, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 4:56 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2019-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2019-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

239 
WUUS53 KARX 042223
SVRARX
MNC039-109-042315-
/O.NEW.KARX.SV.W.0012.190604T2223Z-190604T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
523 PM CDT Tue Jun 4 2019

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Western Olmsted County in southeastern Minnesota...
  Dodge County in southeastern Minnesota...

* Until 615 PM CDT.

* At 521 PM CDT, a severe thunderstorm was located over Byron, or 7 
  miles east of Mantorville, moving east at 10 mph. An additional 
  severe thunderstorms were located across the northern half of 
  Dodge County.

  This is a very dangerous storm.

  HAZARD...Baseball size hail and 60 mph wind gusts.

  SOURCE...Trained spotters. This storm has a history of producing 
           baseball sized hail in Kasson.

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles.

* This severe thunderstorm will be near...
  Rochester and Oronoco around 605 PM CDT.

Other locations impacted by this severe thunderstorm include County
Roads 20 And 5, Potsdam, Eden, County Roads 3 And 108, Highway 57 And
570th Street, County Roads 6 And 15 and Salem Corners.

People attending Safe City Nights should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building,  and stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4420 9304 4419 9232 4397 9232 4383 9267
      4385 9269 4385 9304
TIME...MOT...LOC 2221Z 258DEG 7KT 4404 9262 

TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
 
$$

CA
2 follow-up statements
523 
WWUS53 KARX 042237
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
537 PM CDT Tue Jun 4 2019

MNC039-109-042315-
/O.CON.KARX.SV.W.0012.000000T0000Z-190604T2315Z/
Olmsted MN-Dodge MN-
537 PM CDT Tue Jun 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN OLMSTED AND DODGE COUNTIES...

At 535 PM CDT, a cluster of severe thunderstorms was located near 
Rochester, moving east at 15 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Trained weather spotters. At 526 PM, ping pong ball sized 
         hail was reported between Byron and Kasson.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Rochester around 540 PM CDT.

Other locations impacted by this severe thunderstorm include County
Roads 20 And 5, Potsdam, Eden, County Roads 3 And 108, Highway 57 And
570th Street, County Roads 6 And 15 and Salem Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4420 9304 4419 9232 4397 9232 4383 9267
      4385 9269 4385 9304
TIME...MOT...LOC 2235Z 258DEG 13KT 4405 9252 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
 
$$

CA
568 
WWUS53 KARX 042309
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
609 PM CDT Tue Jun 4 2019

MNC039-109-042315-
/O.CON.KARX.SV.W.0012.000000T0000Z-190604T2315Z/
Olmsted MN-Dodge MN-
609 PM CDT Tue Jun 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN OLMSTED AND SOUTHERN DODGE COUNTIES...

At 608 PM CDT, severe thunderstorms were located along a line
extending from near Eyota to near Grand Meadow, moving east at 40
mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Trained weather spotters. This storm has a history of 
         producing ping pong ball sized hail. In addition, wind 
         gusts greater than 60 mph have been recorded.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
western Olmsted and southern Dodge Counties, including the following
locations... Potsdam, County Roads 3 And 108, County Roads 6 And 15,
Salem Corners, Hidden Meadows R V Park, Rock Dell and County Roads 5
And 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4419 9232 4397 9232 4383 9267 4385 9269
      4385 9304 4402 9289 4408 9271 4419 9264
TIME...MOT...LOC 2308Z 288DEG 36KT 4406 9220 4375 9262 

HAIL...2.00IN
WIND...60MPH
 
$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:02 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 4, 3:02 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
302 PM CDT Tue Jun 4 2019

.SHORT TERM...(This evening through Wednesday)
Issued at 302 PM CDT Tue Jun 4 2019

Main short-term fcst concerns are SHRA/TSRA chances tonight and
potential of a severe threat with them.

18z data analysis had low pressure near the Man/MN border with a
cold front southward thru the eastern Dakotas. Locally, a strato-cu
deck covered much of the fcst area, left over from the SHRA/TSRA
this morning. These clouds holding temps down across much of the
fcst area. However elsewhere southerly flow ahead of the low/front
was pulling a warm, moist, unstable airmass northward into MN/IA/WI.
Main dew point/CAPE axis extended from western/central IA into
western MN. Convection across parts of W-C and NW MN ahead of the
front early this afternoon while the rest of MN/IA/WI was generally
precip free.

Model runs of 04.12z initialized well. Solutions similar (as the
synoptic scale) as a shortwave over the Dakotas early this afternoon
slides into MN this evening, then across WI/IA overnight/early Wed
morning, followed by rising hgts/ridging later Wed morning/
afternoon. However, plenty of meso-scale/convection differences
impacting the sensible weather outcome tonight. Short-term fcst
confidence is average to good this cycle.

Airmass continues to destabilize over the area this afternoon as the
S-SW lower level flow continues to pull a moisture plume into the
region. NAM/GFS still prog a 70F+ sfc dew point plume northward into
the area by 00z this evening, which continues to look too robust.
ECMWF/RAP with sfc dew points in the 60s look more reasonable based
on 18z obs and current state of crop development across the
mid/upper MS valley. Either way, model consensus builds a plume of
2K to 3K J/KG MUCAPE over the area for late this afternoon/early
this evening. However, 0-3KM and 0-6KM shear progged on the weak
side, 15-25kts in the 0-3KM layer, and 15-30kts in the 0-6KM layer.
The cold front and shortwave to move into MN this evening, providing
the forcing/lift to initiate convection in the airmass over the
area. All models initiating convection NW of the fcst area thru the
rest of the afternoon with this convection propagating SE
into/across most of the fcst area mainly during the mid evening into
overnight hours tonight. However, CAMs as well as NAM, GFS, GEM,
ECMWF all have a different evolution on the timing/coverage of the
convection as it would move SE across the fcst area. Enough CAPE for
pulse hail producing TSRA tonight, with potential for a wind threat
if storms can evolve into a complex and develop a line/bow echo of
storms. This the thinking for the enhanced severe storm risk across
portions of the fcst area near/north of I-94 tonight. (What stronger
0-3/0-6KM shear is progged tonight is across the northern portions
of the fcst area) See SWODY1 for more info on tonights severe risks.

Front goes thru very late tonight/early Wed morning with a switch to
NW winds, some drying of the lower levels and rising hgts aloft
behind the passing shortwave. After some small SHRA/TSRA chances
early Wed morning, a generally dry day expected. Even with some
cooling behind the front, mixed 925mb temps support the blend of
guidance highs mostly in the mid 70s to lower 80s on Wed.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 302 PM CDT Tue Jun 4 2019

Wednesday night into Friday...The 04.12z GFS/NAM/ECMWF are in good
agreement in building ridge axis into the Upper Great Lakes Region.
Subsidence underneath the upper level/surface ridge will allow for
mostly sunny skies and dry weather. Temperatures are expected to be
near or slightly above normal...with highs rising into the 70s to lower
80s.

Main forecast concerns Friday night into Tuesday are precipitation
chances Sunday into Tuesday. Upper level ridge breaks down over
the Upper Great Lakes Region and upper level trough/closed low
slowly moves into the Ohio River Valley Sunday into Tuesday. The
forecast area remains on the northern periphery of the closed
upper low and provides small chances of showers and thunderstorms
mainly over the southern half of the forecast area. The 04.12z
GFS/ECMWF/GEM are in decent agreement in digging upper level
trough over the Northern Plains States/Upper Great Lakes region
Monday into Tuesday. This will produce periodic small chances of
showers/thunderstorms across the forecast area early next week.
With the upper closed low/upper level trough over the forecast
area for much of the period...temperatures will be near to
slightly below normal. 04.12z GFS/ECMWF suggest 925mb temperatures
to be in the plus 14 to plus 18 degrees celsius range through the
period and high temperatures are expected to climb mainly into
the 70s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1218 PM CDT Tue Jun 4 2019

Good VFR expected at KRST thru the afternoon and early evening.
MVFR deck is looking to move out of the KLSE area by 20z with good
VFR thru the rest of the afternoon/early evening. By mid to late
evening an approaching front is expected to trigger a line of
SHRA/TSRA. Plenty of detail differences on timing/coverage of
SHRA/TSRA as the line would move across the taf sites. With
confidence in the details on the lower side, added VCTS/CB to the
KRST taf 03-06z and KLSE 04-07z for now. As timing details become
clearer this can be refined. Front goes thru around 12z Wed, with
winds becoming NW behind the front. Will have to watch for a period
of MVFR cigs behind the front Wed morning, but for now left any
lower deck sct as some weak subsidence should be moving into the
area.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...RRS
LONG TERM...DTJ
AVIATION...RRS
Hazardous weather outlook, Jun 4, 3:45 PM CDT, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
345 PM CDT Tue Jun 4 2019

IAZ011-030-MNZ079-088-096-WIZ032-033-041-053-054-061-051100-
Allamakee-Clayton-Wabasha-Winona-Houston-Buffalo-Trempealeau-
La Crosse-Vernon-Crawford-Grant-
345 PM CDT Tue Jun 4 2019

This Hazardous Weather Outlook is for parts of northeast
Iowa...southeast Minnesota...and southwest Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected this evening. One round could
move through early to mid evening, while another may hit going
into the overnight hours. Storms would post a threat for damaging
winds, but could also bring brief heavy rains, lightning, and hail.

Flooding continues along portions of the Mississippi River.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a slight chance for thunderstorms Wednesday morning.

A small chance of thunderstorms is forecast from Saturday night
through Monday morning. Severe weather is not expected.

Flooding will continue along portions of the Mississippi River.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008>010-018-019-029-MNZ086-087-094-095-WIZ017-029-034-042>044-
055-051100-
Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Dodge-Olmsted-
Mower-Fillmore-Taylor-Clark-Jackson-Monroe-Juneau-Adams-Richland-
345 PM CDT Tue Jun 4 2019

This Hazardous Weather Outlook is for parts of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected tonight. The first threat
of storms will move in early this evening, while a second line
of storms could impact the area from late evening into the
overnight hours. While damaging winds will be the main expected
impact, storms will also bring a threat for brief heavy rain,
lightning, and hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a slight chance for thunderstorms Wednesday morning.

A small chance of thunderstorms is forecast from Saturday night
through Monday morning. Severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Shea

In the hours before

Local storm report, Jun 4, 5:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
507 PM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             DODGE CENTER            44.03N 92.85W
06/04/2019  M2.50 INCH       DODGE              MN   BROADCAST MEDIA

&&

SHEA
Local storm report, Jun 4, 5:09 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
509 PM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             KASSON                  44.03N 92.75W
06/04/2019  E1.50 INCH       DODGE              MN   PUBLIC

            PING PONG BALL SIZE HAIL.

0502 PM     HAIL             DODGE CENTER            44.03N 92.85W
06/04/2019  M2.50 INCH       DODGE              MN   PUBLIC

0500 PM     HAIL             1 S KASSON              44.02N 92.75W
06/04/2019  E1.00 INCH       DODGE              MN   PUBLIC

            0.5 TO 1 INCH HAIL.

0455 PM     HAIL             DODGE CENTER            44.03N 92.85W
06/04/2019  M2.00 INCH       DODGE              MN   PUBLIC

&&
Special weather statement, Jun 4, 5:11 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service La Crosse WI
511 PM CDT Tue Jun 4 2019

MNZ079-086>088-WIZ032-042330-
Wabasha-Olmsted-Dodge-Winona-Buffalo-
511 PM CDT Tue Jun 4 2019

...Severe Thunderstorms Expected This Evening...

At 5 PM, scattered thunderstorms producing gusty winds and large
hail were scattered across parts of southeast Minnesota, mainly
north of Interstate 90. Hail up to baseball size has been reported
along with torrential rain.

If you have outdoor plans this evening, be ready to move to a safe
place at a moments notice. A severe thunderstorm watch is in effect
into the evening so more storms are expected.

LAT...LON 4420 9304 4419 9255 4437 9255 4437 9243
      4445 9243 4445 9224 4441 9208 4459 9202
      4459 9153 4425 9153 4421 9160 4417 9161
      4410 9154 4404 9157 4400 9144 4385 9128
      4385 9129 4383 9257 4385 9305
TIME...MOT...LOC 2209Z 240DEG 48KT 4399 9235

Shea
Local storm report, Jun 4, 5:14 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
514 PM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             KASSON                  44.03N 92.75W
06/04/2019  E1.00 INCH       DODGE              MN   PUBLIC

            CORRECTS PREVIOUS HAIL REPORT OF PING PONG
            SIZE FROM KASSON.

&&
Local storm report, Jun 4, 5:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
516 PM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             1 E KASSON              44.03N 92.73W
06/04/2019  M1.25 INCH       DODGE              MN   BROADCAST MEDIA

&&

SHEA
Local storm report, Jun 4, 5:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
519 PM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             KASSON                  44.03N 92.75W
06/04/2019  M1.75 INCH       DODGE              MN   PUBLIC

0515 PM     HAIL             1 NE BYRON              44.04N 92.64W
06/04/2019  E0.88 INCH       OLMSTED            MN   PUBLIC

            NICKEL SIZE HAIL NEAR SOMERBY GOLF COURSE.

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:42 AM CDTSpecial Weather StatementARXHouston93 min
Jun 4, 2:27 PM CDTSpecial Weather StatementARXFillmore, Mower78 min
Jun 4, 4:22 PM CDTSpecial Weather StatementARXDodge53 min
Jun 4, 4:48 PM CDTSevere Thunderstorm WarningARXDodge, Olmsted42 min
Jun 4, 5:11 PM CDTSpecial Weather StatementARXDodge, Olmsted, Wabasha, Winona79 min
Jun 4, 5:11 PM CDTSevere Thunderstorm WarningARXWabasha49 min
Jun 4, 5:14 PM CDTAreal Flood AdvisoryARXDodge3 hr
Jun 4, 5:51 PM CDTSevere Thunderstorm WarningARXFillmore, Mower, Olmsted54 min
Jun 4, 5:58 PM CDTSevere Thunderstorm WarningARXWabasha, Winona62 min
Jun 4, 6:04 PM CDTSevere Thunderstorm WarningARXFillmore, Olmsted, Winona56 min
Jun 4, 6:20 PM CDTSevere Thunderstorm WarningARXFillmore, Houston57 min
Jun 4, 6:50 PM CDTSevere Thunderstorm WarningARXHouston, Winona63 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.